# SDR 2006FA0000630

- Difficulty date: June 12, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N4811Y
- Make and model: Piper PA-25-235
- Aircraft serial: 254592
- Engine: Lyc O540B2B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: ES10357174
- Part serial: 0545
- Condition: Broken
- Location: Mag Points
- Part time: 44 hours
- Component: Magneto, Bendix
- Component part number: S6LN21
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MAG FAILED IN FLIGHT, UPON INSPECTION POINTS WERE FOUND TO BE BROKEN WITH 44 HOURS TT ON THE POINTS.  THE SPRING PORTION WAS BROKEN DUE TO A DEFECT IN THE STAMPING WHICH SET UP A STRESS POINT AT THE ATTACH SCREW.  RECOMMEND MFG CONTACT ASSY BE INSPECTED FOR PROPER BENDING OF THE PARTS AND REMOVE FROM SERVICE THAT DO NOT HAVE PROPER FORMING OF THE SPRING.  (K)
